# SDR SWAA001411

- Difficulty date: July 28, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 225 hours, 148 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Bulb
- Part number: 344A5111
- Condition: Failed
- Location: Fuel Panel.
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN CABIN, FUELING CONTROL C/B TRIPPED.  DEFERRED PER MEL.  LATER AT MDW RELAMPED BOTH FUELING PANEL LIGHTS AND TIGHTENED LIGHT ASSY BACK SHELL PER MM.
